MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 80MM; TRAUMA IMPLANTS

ZIMMER BIOMET, INC. HFN LAG SCREW 10.5MM X 80MM; TRAUMA IMPLANTS
Model Number N/A
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the distributorship that the incoming inspection team member found a scratch on the sterile package.It is unknown if the sterility of the packaging was breached.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: japan.Device evaluated by mfr: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Product will be returned.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as visual evaluation of the returned product found a scratch mark on the sterile pouch that is not acceptable.This kind of issue can happen when handling the pouch.All products are controlled before packaging in box as per specific protocol.The pouch was removed from the outer carton by the customer; therefore, it cannot be confirmed when the failure occurred or if the product left zimmer biomet non-conforming.This complaint has been confirmed by evaluation of the returned product.Sterility or breach thereof cannot be determined.Device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause and the condition of the device when it left zimmer biomet cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HFN LAG SCREW 10.5MM X 80MM
Common Device Name
TRAUMA IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16582953
Report Number0001825034-2023-00571
Device Sequence Number14639498
Product Code HSB
UDI-Device Identifier00887868038983
UDI-Public(01)00887868038983(17)321130(10)ZD1112280C
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number814510080
Device Lot NumberZD1112280C
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown